# SDR DL738000853

- Difficulty date: April 30, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 3,618 hours, 2,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Component: Airconditioning
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON TAXI IN, EXPERIENCED A VERY STRONG WHAT SEEMED TO BE AN ELECTICAL SMELL IN COCKPIT AND THROUGHOUT CABIN.  ODOR SEEMED TO DISSIPATE WHEN TRANSFERRED PACKS TO APU.  INSPECTED E/E, CHECKED ALL C/B`S AND ALL CHECKED GOOD.  RAN ENGS AND PACKS, ALL CHECKS NORMAL.
